# SDR IPXA2024110355285

- Difficulty date: November 3, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N574UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35663
- Aircraft time: 60,807 hours, 9,442 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Link Assy
- Part number: 69B113504
- Condition: Broken
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON FLAP TRACK #5 LINK ASSY BROKEN REPLACED TENSION TIE LINK ASSY IAW AMM 27-51-22-434-016, NO CHANGE OF SHIMS ARE REQUIRED. THIS CLOSES THE DMI
